MathSciNet Relay Station
MathSciNet bibliographic data
MR76886 (17,959d) 31.0X
Slobodeckiĭ, L. N.; Babič, V. M. On boundedness of the Dirichlet integrals. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 106 (1956), 604–606.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement